Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
garfi60126

i went to the derm today...

I went to the derm today. I have scarring, and its soo annoying cuz i'm pale and any slight activity i get on my face leaves a scar for like a year. I'm on retin a micro and minoclyclin... and i dont have any major break outs or anything, but the scarring needs to go away. At the visit with the derm, they said that the scars will fade and i just need to wait. But i get more scars every week. So she's like..the only thing that can help is accutane. but i cant go on that cuz i go away to school, and i'm not around the derm enough. so, any other suggestions? has any one else's derm suggested anything else? is there seriously no hope??? sad.gif

Share this post


Link to post
Share on other sites

red marks or scars? sometimes people confuse the two. scars often have red marks in them though. deeper scars don't usually fade on their own. red marks will and can be helped along.

my derm. doc has been trying to push accutane on me. I'm at school too, but I can manage transportation around town for visits (public trans. and my poor feet). accutane is really expensive. I could have gotten the medicine for free through some special program for poor students like me, but the doc. vists and blood tests every month or so would have still been too much.

I'm not sure accutane helps with scarring. my doc said we'd take care of that after the accutane or we got things cleared up otherwise. don't be afraid to ask for details and clarification. it seems like all the docs I see for any reason like to skip over the details. but they're getting paid either way so I make them earn it.

Share this post


Link to post
Share on other sites

I don't think the derm is suggesting that accutane will help with current red marks, but just stop any more spots coming, so that once the current ones are gone, you'll be 100% clear (sorry if that's just stating what you already knew).

Anyway, i don't think that's a good idea. Accutane seems (for most) to be a last resort for severe acne. Since you don't have severe acne, i would just try the regimine to prevent any future breakouts and then as soon as the current red marks fade, you'll be clear.

I kinda have the same problem. I have a lot of red marks left from acne i had over summer, and now that they're beginning to fade, more spots are coming, which means i have to start the whole fading cycle again... ahhh.

Anyway, i figure that this time i'm going to try the regimine to stop any future breakouts, and continue it, so as soon as these marks are gone, there will be no more to deal with.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×